# SDR GTIA2016111601667

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 42,812 hours, 20,268 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT, NOTED INITIALLY ON GROUND.  PERFORMED TSM 05-50-00-810-831-A,  FOUND CAUSED TO BE APU BLEED SYSTEM. IAW TSM 49-00-00-810-921-A; PERFORMED EXTERIOR INPECTION OF APU COMPARTMENT. FOUND OIL LEVEL SLIGHTLY BELOW FULL, OIL CAP SECURED & SCUPPER WAS CLEAN.
